MAUDE Adverse Event Report: EXACTECH, INC. TRUL FEM TRIAL EXTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. TRUL FEM TRIAL EXTRACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 02-029-19-1200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the welding of the backslap came undone and the tool can't function properly.No pieces fell off the instrument when the instrument broke.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Device is returning.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) please disregard previous (initial) report.This was determined to not be a reportable event.Event was reported in error.

Brand Name
TRUL FEM TRIAL EXTRACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15087771
Report Number1038671-2022-00835
Device Sequence Number14696090
Product Code LXH
UDI-Device Identifier10885862584175
UDI-Public10885862584175
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-029-19-1200
Device Catalogue Number02-029-19-1200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexUnknown